# SDR MASA200600579

- Difficulty date: February 26, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 20,497 hours, 15,256 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Out Of Rig
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6019 PHX - FLIGHT SPOILER FAULT IN FLIGHT INTERMITTENTLY WITH THE FAULT INTERMITTENTLY ELEVATING TO A CAUTION.  MX RIGGED FLIGHT SPOILER. OP'S CHECK GOOD.
